# SDR AALA20030105

- Difficulty date: January 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, LEFT AFT OVERWING EMREGENCY EXIT LIGHT INOPERATIVE.  RESEATED LEFT AFT OVERWING EMERGENCY EXIT LAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
